# SDR DALA2017063005097

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1016 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE AFT PRESSURE BULKHEAD, BOTTOM BASE HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED CORRODED INTERCOSTAL IAW SRM 51-40-02, STEPS 4, AND 5.
